# SDR DHL2003367006

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE AFT CARGO DOOR LIGHT ON THE S/O PANEL ILLUMINATED. THE (DOORS) LIGHT ON THE MASTER WARNING PANEL DID NOT ILLUMINATE AND NO CHIME WAS HEARD. THE DOORS TESTED CORRECTLY. PERFORMED EMERGENCY CHECK LIST. PRESSURIZATION NORMAL.  RIGGED BULK PIT DOOR WARNING SWITCH AND CHECKED IAW M/M 52-71-11. SYSTEM OK FOR CONTINUED SERVICE.
